# SDR SWIA200819859

- Difficulty date: July 9, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 14,605 hours, 12,772 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM STICKS AND WILL NOT TRIM TO THE RIGHT.  (FLIGHT NR 6052) REPLACED AILERON/RUDDER TRIM CONTROL PANEL IAW AMM 27-12-10.
